In early March I had my annual physical exam. The blood test came back all normal. My TSH was 4. Which I know is on the high end of normal. A week later I went to the ER with severe stomach / chest pains. They gave me a CT scan with an iodine marker. The diagnosis was possible gallstones and constipation. They did not check my TSH level.
I had a follow-up Ultrasound which confirmed gallstones / sludge. However my GI told me the gallstones did not appear to be causing an issue. He suggested an endoscopy to check for an ulcer or similar issue. I had an endoscopy and discovered I have gastritis and barrett's esophagus.
About a week after the endiscopy I woke up in the middle of the night in AFIB. I went to the ER and they had to cardioinvert me to get it back in normal rhythm. They checked my blood and saw my TSH level was now 8.6. It had raised from 4 to 8.6 in 3 months. The doctors believe my AFIB was caused by my TSH level. I am supposed to see a Cardiologist in a couple weeks to confirm this.
Has anyone here had an AFIB from a hypothyroid? Is doubling my TSH level in less than three months possible? Is it possible the CT scan with Iodine marker was the cause of my thyroid malfunctioning?
HelloI have nevered research any medical topics online but I have to search out knowleagable people who are living with this illness for question,my husband was diagnosedwith hypothyroidism 5 weeks ago and was put on 0.05mg of levothyroxine, his doctor said he have to start at a small dose take another blood test in 6 weeks and maybe increase. My husband was first diagnosed as depressed,which I...
I was put on T4 about 4 yrs ago and added T3 about 1 yr ago. T4 did very little to alleviate many symptoms, but T3 has improved my quality of life by 1000%. The problem is, I continue to have memory problems and am having a lot of trouble at work with errors which cost my company money.One bit of information I've gleaned through my self-education is that T3 carries oxygen from the blood stream...
Hi everyone,I just started thyroid meds, taking 30mg NP thyroid. I've had what feels like anxiety attacks/heart palps most of the day. Is this just my body getting used to the hormones? Should I start at a lower dose for a while?I appreciate any help anyone provides! Thanks!
I am new here literally just joined about 5-10 minutes ago. *deep breath* well a little about me. I have PTSD, Social Anxiety Disorder,and Major Depressive Disorder. Quite the trainwreck huh. I was suggested to my doctor to find a support group to see if that will help because I shut down a lot. I work 3rd shift so its the reverse life of normal people. My main goal is to feel normal,...